# SDR ASAA2025091661222

- Difficulty date: September 16, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A5810511
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 241VF HAS DELAMINATION & SEVERAL AREAS OF CORROSION IN FASTNER HOLES. GROUNDED - YES. EVALUATED FLOOR PANEL 241VF P/N 146A5810-511 FOUND DAMAGE TO BE OUT OF LIMITS REQUIRES FABRICATE NEW PANEL IAW ASA B737-900ER SRM 53-60-50-1A-0 AND SRM 53-00-50-1A-1. FABRICATED NEW PANEL IAW ASA B737-900ER SRM 53-00-50-2R-0 AND SRM 51-40-02 AND DWG 146A5810 REV-.
